Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 192, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 15, 2012, 3:29 PM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2012, 3:29 PM EDT (19:29 UTC)
- Expired
- Aug 15, 2012, 4:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Charlton County, GA, Clinch County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 3:40 PM EDT | TSTM WND DMG | Stephen Foster State Pa, GA | TREES REPORTED DOWN IN THE CABIN AREA AT THE STEPHEN FOSTER PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WUUS52 KJAX 151929
SVRJAX
GAC049-065-299-152015-
/O.NEW.KJAX.SV.W.0192.120815T1929Z-120815T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT WED AUG 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
EXTREME EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
NORTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 415 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STEVEN FOSTER STATE PARK...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND AND FOLKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3094 8246 3098 8192 3082 8192 3083 8195
3078 8198 3079 8202 3076 8202 3075 8204
3071 8204 3069 8204 3066 8234 3075 8253
TIME...MOT...LOC 1929Z 273DEG 16KT 3083 8229
$$
SHASHY3 follow-up statements
481
WWUS52 KJAX 151944
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT WED AUG 15 2012
GAC049-065-299-152015-
/O.CON.KJAX.SV.W.0192.000000T0000Z-120815T2015Z/
WARE GA-CLINCH GA-CHARLTON GA-
344 PM EDT WED AUG 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN CHARLTON...EXTREME SOUTHEASTERN CLINCH AND SOUTHERN WARE
COUNTIES...
AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STEVEN FOSTER STATE PARK...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND AND FOLKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3082 8192 3083 8195 3078 8198 3079 8202
3076 8202 3075 8204 3070 8204 3069 8206
3066 8234 3072 8247 3095 8243 3095 8236
3094 8224 3098 8192
TIME...MOT...LOC 1944Z 283DEG 12KT 3081 8225
$$
SHASHY852
WWUS52 KJAX 151956
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT WED AUG 15 2012
GAC065-152006-
/O.CAN.KJAX.SV.W.0192.000000T0000Z-120815T2015Z/
CLINCH GA-
356 PM EDT WED AUG 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CLINCH
COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3082 8192 3083 8195 3078 8198 3079 8202
3076 8202 3075 8204 3069 8206 3066 8234
3070 8242 3095 8243 3094 8224 3098 8192
TIME...MOT...LOC 1956Z 294DEG 13KT 3078 8220
$$
GAC049-299-152015-
/O.CON.KJAX.SV.W.0192.000000T0000Z-120815T2015Z/
WARE GA-CHARLTON GA-
356 PM EDT WED AUG 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN CHARLTON AND SOUTHEASTERN WARE COUNTIES...
AT 356 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
ABOUT 6 MILES EAST OF STEVEN FOSTER STATE PARK...MOVING SOUTHEAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND AND FOLKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3082 8192 3083 8195 3078 8198 3079 8202
3076 8202 3075 8204 3069 8206 3066 8234
3070 8242 3095 8243 3094 8224 3098 8192
TIME...MOT...LOC 1956Z 294DEG 13KT 3078 8220
$$
SHASHY371
WWUS52 KJAX 152015
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED AUG 15 2012
GAC049-299-152024-
/O.EXP.KJAX.SV.W.0192.000000T0000Z-120815T2015Z/
WARE GA-CHARLTON GA-
415 PM EDT WED AUG 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHARLTON AND
SOUTHEASTERN WARE COUNTIES WILL EXPIRE AT 415 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL...
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3082 8192 3083 8195 3079 8199 3079 8202
3076 8202 3075 8204 3069 8206 3066 8234
3070 8242 3095 8243 3094 8224 3098 8192
TIME...MOT...LOC 2014Z 294DEG 13KT 3075 8213
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:50 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 15, 2:50 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT WED AUG 15 2012 ...ISOLATED STRONG STORMS POSSIBLE REST OF THE AFTERNOON... ...SCATTERED MAINLY AFTERNOON AND EVENING STORMS THROUGH THE WEEKEND... .CURRENTLY...LAPS ANALYSES SHOW SBCAPE VALUES OF 3-4 K J/KG AND WITH AN EARLY START TO CONVECTION SOME OF THE ENVIRONMENT WILL BE TURNED OVER. NONETHELESS...ONGOING SCT CONVECTION WILL CONTINUE THROUGH THE AFTN MAINLY IN NE FL. LOW LEVEL RIDGE AXIS IS LOCATED OVER SRN FL INTO CENTRAL GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS SOME DRY AIR ALOFT THAT MAY SUPPORT SOME STRONG DOWNDRAFT AIR IN STRONG TSTMS CELLS. && .TONIGHT...LINGERING SFC TROUGH FROM OVER THE CAROLINAS TO CENTRAL AND N GA WILL DRIFT A BIT SWD WHILE ALOFT A NARROW VORT LOBE WILL EXIST OVER N HALF OF THE CWA. MORE THAN SUFFICIENT DEEP LAYER MOISTURE AND LEFT OVER BOUNDARIES WILL EXIST FOR ISOLD TO SCT CONVECTION IN THE EVENING HOURS. TROUGHING OVER THE AREA AND PWATS HOVERING JUST UNDER 2 INCHES MAY KEEP SOME WEAK ISOLD CONVECTION GOING PAST MIDNIGHT. LOWS IN THE LOWER TO MID 70S. THU...BOTH NAM AND GFS SHOW PREVAILING LOW LEVEL SW TO WLY FLOW OVER THE FORECAST REGION AND BROAD MID/UPPER TROUGHING EXTENDING OVER THE SE STATES. WEAK SFC TROUGH WILL EXTEND FROM S CAROLINA TO S CENTRAL AL. MODELS SHOW GENERALLY WEAK LIFT ASSOCD WITH SHORTWAVE IMPULSES WHICH WILL ENHANCE CONVECTIVE CHANCES. MAV GUIDANCE POPS WERE UNDERDONE TODAY AND APPEARS THE SAME ON THU...SO FEEL FAIRLY CONFIDENT GOING ABOVE THE 20% IT HAS PAINTED FOR OUR AREA. HIGHS AGAIN MAINLY IN THE LOWER 90S AND POPS WILL BE ADVERTISED AROUND 40-50%. THU NIGHT...MORE WELL-DEFINED SHORTWAVE IMPULSE IS FCST TO MOVE ACROSS THE SE STATES FROM AL TO NE FL. WILL HAVE MID CHANCE POPS IN THE FORECAST ATTM...MAINLY FOR EVENING BUT MAINTAIN LOW END CHANCE POPS OVERNIGHT. FRI THROUGH SAT...MODELS MAINTAIN RELATIVELY HIGH MOISTURE LEVELS WITH PWATS NEAR 1.8 TO 2 INCHES. THIS COMBINED WITH 500 MB TEMPS NEAR -7/-8C AND DAYTIME HEATING WILL EASILY SUPPORT HIGH END CHANCE (40-50%) POPS. GENERAL STORM MOTION WILL BE W TO E...MAKING TO THE E COAST BY LATE MORNING OR EARLY AFTN. HIGHS MAY BE A BIT LOWER THAN CLIMATOLOGY GIVEN THE ONSET/BETTER LIKELY-HOOD OF CONVECTION/CLOUD COVER. AT NIGHT...SCT MAINLY EVENING CONVECTION...BUT AGAIN AT LEAST SOME LATE NIGHT CONVECTION IS POSSIBLE GIVEN THE BROAD TROUGHING THAT WILL EXIST AND ASSOCD SHORTWAVE IMPULSES. && .LONG TERM...SUN-WED... THE 12Z MODEL GUIDANCE SHOWS LITTLE CHANGE IN THE PRIOR FCST WITH A MID/UPPER TROUGH FROM THE ERN GREAT LAKES TO THE ERN GULF... AND DISTURBANCES PIVOTING THROUGH THE BASE OF THE TROUGH. CHANCE POPS SEEM VERY REASONABLE AT THIS TIME...WITH TEMPS HOVERING WITHIN A COUPLE OF DEGS OF CLIMATE VALUES. && .AVIATION...TEMPO FOR TSRA WITH MAINLY MVFR CONDS THOUGH GIVEN THE HIGHER PWATS IFR VSBY POSSIBLE. SO FAR GUSTS HAVE BEEN AROUND 25-30 KT IN TSRA BUT RECENT REPORT NEAR 50 MPH AT VAD JUST W OF OUR GA COUNTIES. OUTSIDE OF CONVECTION...VFR. && .MARINE...S TO SW WINDS NEAR 10-15 KTS. SEAS OF ABOUT 3 FT OR LESS. SCEC CONDITIONS POSSIBLE FRI NIGHT AS THE PRESSURE GRADIENT STRENGTHENS AS SFC FRONT/TROUGH SAGS FARTHER SOUTH OVER S-CENTRAL GA. RIP CURRENTS: LOW RISK TODAY AND THU. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 94 72 91 / 20 40 40 40 SSI 76 91 76 90 / 30 30 30 40 JAX 73 93 73 91 / 30 40 40 50 SGJ 74 90 74 89 / 30 50 40 40 GNV 72 93 72 90 / 30 40 30 40 OCF 72 93 72 90 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/HESS/LETRO
Hazardous weather outlook, Aug 15, 2:20 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT WED AUG 15 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-160930- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 220 PM EDT WED AUG 15 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED STRONG STORMS EXPECTED THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AND MOVE SOUTHWEST TO NORTHEAST ACROSS THE REGION TODAY. THE BULK OF THE STORMS WILL BE JUST NORTH OF THE I-10 CORRIDOR INTO EXTREME SOUTHEAST GEORGIA. A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND EXCESSIVE CLOUD TO GROUND LIGHTNING. MOST OF THE STORMS ARE EXPECTED TO DISSIPATE DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 15, 1:07 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT WED AUG 15 2012
GAZ132-149-151745-
ATKINSON-COFFEE-
107 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 145 PM EDT...
AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF WILLACOOCHEE...MOVING
EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WILLACOOCHEE...PEARSON AND AXSON THROUGH 145 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8304 3153 8259 3147 8260 3147 8263
3128 8263 3129 8267 3128 8270 3123 8270
3119 8267 3118 8272 3129 8306 3133 8307
3134 8309
TIME...MOT...LOC 1707Z 286DEG 17KT 3137 8297
HESSSpecial weather statement, Aug 15, 1:08 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT WED AUG 15 2012
GAZ136-152>154-151800-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
108 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...GLYNN AND EXTREME SOUTHERN MCINTOSH
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...
AT 109 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER HORTENSE...OR 10 MILES NORTH OF
NAHUNTA...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND RAYBON...HORTENSE...BROADHURST...ATKINSON...
WAYNESVILLE...THALMANN...MOUNT PLEASANT...EVERETT...DOCK JUNCTION AND
COUNTRY CLUB ESTATES THROUGH 200 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8141 3122 8201 3130 8199 3131 8200
3154 8197 3150 8164 3148 8161 3145 8162
3136 8152 3134 8144 3128 8140
TIME...MOT...LOC 1709Z 272DEG 23KT 3135 8188
HESSSpecial weather statement, Aug 15, 2:24 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT WED AUG 15 2012
FLZ023-024-GAZ150-164>166-151915-
BAKER-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-WARE-
224 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER...CHARLTON...SOUTHERN CAMDEN AND WESTERN NASSAU
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM
EDT...
AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF WINOKUR TO 10 MILES NORTHWEST OF TAYLOR...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...
HOMELAND...FOLKSTON...TAYLOR...FOLKSTON...KINGS FERRY...HILLIARD...
WOODBINE...TARBORO AND ST. GEORGE THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8206 3045 8246 3058 8246 3059 8242
3061 8242 3062 8243 3107 8202 3106 8199
3105 8193 3093 8152
TIME...MOT...LOC 1824Z 279DEG 12KT 3094 8205 3054 8239
HESSSpecial weather statement, Aug 15, 2:36 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT WED AUG 15 2012
FLZ020-GAZ162-163-151915-
CLINCH-ECHOLS-HAMILTON-
236 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...
AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF MAYDAY TO 11 MILES EAST OF STATENVILLE TO 3 MILES NORTHEAST OF
WEST LAKE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WEST LAKE...JENNINGS...BLUE SPRINGS...
STATENVILLE...MAYDAY...JASPER...BELMONT...NEEDMORE AND FARGO THROUGH
315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8314 3079 8314 3086 8309 3086 8302
3088 8298 3094 8297 3095 8263 3076 8243
3059 8261 3060 8270 3056 8273 3050 8271
3048 8273 3047 8323 3064 8327
TIME...MOT...LOC 1836Z 268DEG 17KT 3087 8295 3074 8282
3054 8305
HESSSpecial weather statement, Aug 15, 3:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT WED AUG 15 2012
GAZ149-150-163-164-151945-
ATKINSON-CHARLTON-CLINCH-WARE-
302 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHERN ATKINSON...CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF DU PONT TO 14 MILES WEST OF STEVEN FOSTER STATE PARK...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DU PONT...STEVEN FOSTER STATE PARK...HOMERVILLE...
NEEDHAM...MANOR...COGDELL AND ARGYLE THROUGH 345 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3110 8221 3101 8213 3106 8205 3064 8245
3080 8284 3084 8285 3087 8298 3118 8298
3119 8305 3127 8304 3132 8307
TIME...MOT...LOC 1902Z 215DEG 16KT 3096 8294 3084 8258
HESSSpecial weather statement, Aug 15, 3:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT WED AUG 15 2012
GAZ164-165-152000-
CHARLTON-INLAND CAMDEN-
316 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CHARLTON AND EXTREME WESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 317 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF RACE POND...OR 10
MILES NORTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND STEVEN FOSTER
STATE PARK...RACE POND...HOMELAND AND FOLKSTON THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3101 8191 3084 8192 3080 8213 3081 8238
3100 8232
TIME...MOT...LOC 1917Z 271DEG 14KT 3092 8221
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:07 PM EDT | Special Weather Statement | JAX | Atkinson | 38 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | JAX | Glynn | 52 min |
| Aug 15, 2:24 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 51 min |
| Aug 15, 2:36 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 39 min |
| Aug 15, 3:02 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
| Aug 15, 3:16 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
| Aug 15, 3:49 PM EDT | Areal Flood Advisory | JAX | Charlton | 116 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Aug 15, 4:23 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.